# SDR AALA201807099018

- Difficulty date: June 28, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE  SEAT TRACK BETWEEN FRAMES 64 TO 66.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53472815.
